# SDR 97UAL900775

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Engine: Pwa PW4084
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOUD BANG AT V1 FROM RIGHT ENGINE.  LOSS OF OIL PRESSURE AND QUANTITY.  ENGINE SHUT DOWN AT 6000 FT.  AIRCRAFT RETURNED TO LHR.
